BROWSE

Related Researcher

Author's Photo

Kwon, Bongsuk
Partial Differential Equations and their applications
Research Interests
  • Partial differential equations, hyperbolic conservation laws, stability of nonlinear waves

ITEM VIEW & DOWNLOAD

STRUCTURAL CONDITIONS FOR FULL MHD EQUATIONS

Cited 1 times inthomson ciCited 0 times inthomson ci
Title
STRUCTURAL CONDITIONS FOR FULL MHD EQUATIONS
Author
Kwon, Bongsuk
Issue Date
2009
Publisher
BROWN UNIV
Citation
QUARTERLY OF APPLIED MATHEMATICS, v.67, no.3, pp.593 - 600
Abstract
In this paper, we investigate the characteristic structure of the full equations of magnetohydrodynamics (MHD) and show that it satisfies the hypotheses of a general variable-multiplicity stability framework introduced by Metivier and Zumbrun, thereby extending to the general case various results obtained by Metivier and Zumbrun for the isentropic equations of MHD.
URI
https://scholarworks.unist.ac.kr/handle/201301/8704
URL
http://www.scopus.com/inward/record.url?partnerID=HzOxMe3b&scp=75849123053
ISSN
0033-569X
Appears in Collections:
MTH_Journal Papers
Files in This Item:
There are no files associated with this item.

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qrcode

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU